MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7092-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that while the patient infusion was in progress, the tubing broke at the y-junction.The tubing was promptly replaced with a new one.There was no patient injury.
 
Additional Manufacturer Narrative
D9: 22-oct-2025.H3: one used product from lot number 6037845 was received for evaluation.Visual inspection of the device observed it to be broken and separated at the y-connection site.Two units of list #21-7092-24 were received and the male luer check valve bond was observed to be broken on both sets.The deformation of the breaks showed beach mark and smooth sections.Functional testing was performed, and no leakage was observed on either set.The complaint of broken y junction site can be confirmed.The probable cause of the damage is due to excessive bending/twisting forces applied during use.The lot history was reviewed; no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22798414
Report Number3012307300-2025-09676
Device Sequence Number18221327
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290826(10)6037845
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7092-24
Device Lot Number6037845
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown